# SDR SIMA20160430004

- Difficulty date: April 30, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 14,943 hours, 10,218 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER SKIN HAS CORROSION ON LOWER EDGE WITH DOOR OPEN.  REPAIRED CORROSION ON PAX DOOR INNER SKIN ALONG LOWER EDGE IAW SRM 52-00-01.
